Night sweats

I apologise if this problem has already been discussed here, but I have been having horrendous night sweats for months. I am on b12 injections 3 monthly, but have been deteriorating health-wise since a bowel resection 20+ years ago so have probably been deficient for many years, undiagnosed till last year. Does anyone else wake up many times every night, dripping?

6 Replies

oldestnewest
  • Hi stumpnme1 I can't say I have the problems you describe to the same extent but I do have "burning legs and feet" at night, have a frame at the foot of the bed to lift the duvet and most often have to stick my legs out of the side come winter or summer.

    Have you had your Folate tested recently? This and the B12 you are having injected help your iron to make red blood cells.

    I'm not a medically trained person but have had P.A. for 45 years.

  • I will check. I have recently paid £50 for my med recs so should be able to sort it out! Thanks.

  • I have night sweats too, horrible waking up with damp hair. I keep looking at 'chillow pillows' wondering if they will help? Worth a try I think, especially with the supposedly hot summer on its way. Nother sure if it's hormonal or B12 deficient, though.

  • Hello. Hashimoto's can cause night sweats and as in my case and From what I have read a lot of time if you have PA your chances of Hashimoto's is higher. I have both. Have you had your thyroid checked?

  • Hi. I have been on Levothyroxine for many years, I was diagnosed with an underactive thyroid at least 20 years ago. I will look through my med recs (bought for £50! But they are MINE!) and see what any results look like. Thanks for replying. I am not on good terms with my medical practise, hate the thought of having to go back to them.

  • What dose of Levo are you taking ? The most important Thyroid test is the FT3 - but rarely tested. Please a look at your records and see if there was a result for - TSH - Ft4 - FT3 - Anti TPO - Anti Tg.

You may also like...